# SDR QXEA2021080200384

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 23,650 hours, 25,370 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 2651P
- Condition: Worn
- Location: Lt Mlg
- Part time: 34,860 hours, 37,161 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR STRUT, INBOARD TIRE INDICATES NO BRAKE WEAR PINS ON FRONT OR REAR.  BRAKES FEEL SLIGHTLY WEAK. REMOVED FROM SERVICE. INSPECTED BRAKE WEAR PINS IAW Q400 AMM 32-40-00-210-803.  PINS OUT OF LIMITS.  R&R BRAKE ASSY IAW MTC 6324201.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
